Aa
Aa
A
A
A
Close
Avatar universal

B Complex or Fish Oil causing acne?

Birth control pills do wonders for my acne.  As long as I'm on them, my acne is reduce by 99%, and I generally have a clear face, except for an occasional very mild flair up around my period.  However, a couple of days ago I started getting zits.  Today I asked myself what have I done differently in the past couple of days.  Then it hit me!  I started taking fish oil capsules and B-Complex vitamin tablets 3 days ago!  I really want to take these to help me lose weight, but I don't know if it's worth it, if I continue to break out.  What's going on?
2 Responses
Sort by: Helpful Oldest Newest
309783 tn?1271958229
Hi. These tablets will not contribute substantially to weight loss so it is not beneficial to take them if your skin is reacting in this way. Eloise x
Helpful - 0
Avatar universal
You could be on to something with your theory. I break out when taking certain vitamins..Vitamin E in particular.I will not take E for that reason, Not just because I break out with it but breaking out is the bodies way of saying its not a compatible substance for my system. I would not take these suppliments for a while and see if it clears up. Other factors such as hormonal changes can also cause breakouts. Good luck to you.
Helpful - 0

You are reading content posted in the Acne Community

Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions